# SDR SWIA200210764

- Difficulty date: March 29, 2002
- Submitted: April 5, 2002
- Operation: Air carrier
- Aircraft: N295UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120295
- Aircraft time: 17,061 hours, 23,247 cycles
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Filter
- Condition: Dirty
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GREEN HYDRAULIC FILTER LIGHT ILLUMINATED ON TAKEOFF.  ALL SYSTEM INDICATORS NORMAL.  RETURNED TO SFO.  INSTALLED NEW HYDRAULIC RETURN FILTER ON GREEN SYSTEM.  PRESSURIZED SYSTEM.  OPS CHECKS GOOD.
